MAUDE Adverse Event Report: Abiomed, Inc. - 1220648 Impella; Temporary Non-Roller Type Left Heart Support Blood Pump

Abiomed, Inc. - 1220648 Impella; Temporary Non-Roller Type Left Heart Support Blood Pump
Catalog Number 0042-0000-US
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
The complainant reported that while performing a functional check, a crack was found at the head of the purge retainer.The purge retainer was replaced.The console performed to specification and was shipped for consignment.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by abiomed inc, or its employees that the report constitutes an admission that the product, abiomed inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
Impella
Common Device Name
Temporary Non-Roller Type Left Heart Support Blood Pump
Manufacturer (Section D)
Abiomed, Inc. - 1220648
22 cherry hill drive
danvers MA 01923
Manufacturer (Section G)
Danvers
Manufacturer Contact
derek sammarco
22 cherry hill drive
danvers, MA 01923
+1(781)493-4967
MDR Report Key50915660
Report Number1220648-2026-13419
Device Sequence Number17587091
Product Code OZD
UDI-Device Identifier00813502010022
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P140003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number0042-0000-US
Device Lot Number1134175
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown